Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MPD014

Waxing while on accutane??

Recommended Posts

i honestly grow some hair in the middle of my eyebrows. i usually wax it. ive been shaving it while on tane bc i thought my skin would be irritated from the hot wax bc of tane. but the shaving doesnt get it good at all. results in lil black dots. so has anyone ever waxed while on tane?

Share this post


Link to post
Share on other sites
Big no no, your skin is extremely weak, waxing it will literally rip your skin off. Try plucking.
ugh...kk. itl take a long time for the hair to grow that long for the plucking...

Share this post


Link to post
Share on other sites

No, unless you also want to wax some of your skin. Not a nice picture is it?

Just be patient. We have to make some sacrifices during accutane and most people don't look their best anyways with their cracking lips. But time flies and it will be soon over.

Share this post


Link to post
Share on other sites

Don't do it!!!!!

just pluck it if anything.

LOL, I was on it, and my sister bought smooth away to test it out..and I was curious so I used it on my mustache haha.. practically rubbed my upper lip off.

Also..... after I finished it, a couple weeks after.. I got my eyebrows threaded, they were seriously red for about a whole day before the swelling had gone down.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×